Title: A numerical solution of the constrained weighted energy problem
Authors: Chesnokov, Andrey ×
Deckers, Karl
Van Barel, Marc #
Issue Date: 2010
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:235 issue:4 pages:950-965
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science